# SDR UF6A990501

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 0135571
- Condition: Failed
- Location: Row 7cd
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5757 - SMOKE IN PASSENGER COMPARTMENT.  MAINTENANCE REMOVED AND REPLACED PSU AND ROW 7CD.  SYSTEM OPS CHECKED GOOD.  (M)
